# SDR SWAA2019062654128

- Difficulty date: June 6, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS. 480 TO BS. 520, LBL 45.   / R&R SEAT TRACK PER SRM AND DWG.
